Common "Sexual Excitation" queries answered by top doctors | iCliniq

Sexual Excitation

Sexual excitation is a feeling of being sexually turned on, manifested by a hard and sensitive penis or clitoris, wet vagina, or penis tip. In addition, it may also cause increased blood pressure, increased heart rate, sensitive nipples, labia, and clitoris, and penile erection. Masturbation, sexual arousal with a partner, watching or reading porn, touching the erogenous zones, etc., can cause sexual excitation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the reasons for reduced libido in both men and women?

Query: Hi doctor, I was married eight years ago, but after two years, for some cause, we were separated. I was in touch with my wife, but we had no sex after that. My wife faced ectopic pregnancy, and her one tube was partially removed during that time. Afterward, she is not interested in sex. Three years...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. I do not think she has lost interest due to any physical issue. If you have doubts, then you can go for hormonal tests. It would be best to get her checked for serum estrogen, progesterone, LH (luteinizing hormone), FSH (follicular stimulating hormone). Both of you sepa...  Read Full »

Why am I not able to get wet and or feel sexual pleasure?

Query: Hello doctor, I am a 27 year old female. Actually, my problem is I do not get wet, and I do not experience any sexual feeling whatever I watch or whatever I do (I mean sexual act or masturbation). Why is it so?  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. I can understand what you are going through at present. Sexuality is such a topic that most of the people especially females do not discuss. Due to the stigma attached, they do not even come out with their sexual problems. So, I would like to appreciate your initiati...  Read Full »

Can excessive masturbation lead to sexual disorders?

Query: Hi doctor, I often read health articles and queries related to male sexual disorder on the internet which makes me depressed. The reason behind reading such article is that I have done excess masturbation in the past and I think that I am suffering from a sexual disorder like leakage of precum after...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. I can understand your concern. First of all, I would like to tell you that masturbation is a safe and healthy habit. Masturbation does not cause any effects on health whether mental or physical. It is not the reason for premature ejaculation. Masturbation does not result ...  Read Full »

I am not on Femilon but still getting discharge after intercourse. Why?

Query: Hello doctor, I had been on Femilon last month and did not continue with it this month after my periods. When I was on Femilon, I had discharge after the intercourse and I assume that the semen flows. Now, while I am not on Femilon anymore, I am still getting discharge after intercourse. Does this d...  Read Full »


Dr. Sameer Kumar

Answer: Hello, Welcome to icliniq.com. The discharge after the intercourse is more likely to be cervical physiological discharge which is following sexual excitation and can come out as mucoid homogeneous non-smelly vaginal discharge. If the semen is coming out after ejaculation then it is advised that yo...  Read Full »

I do not feel any sexual attraction towards my wife. Why?

Query: Hi doctor,I am a 30-year-old male, married for the last year. My wife is a good-looking, well-educated, smart girl and I adore my wife a lot and take care of her well. Unfortunately, I do not feel any sexual attraction towards my wife. The frequency of sexual intercourse is as low as once a month an...  Read Full »


Dr. Shazia Anjum

Answer: Hello, Welcome to icliniq.com. I understand your concern, both of you need to do a few things, especially you. You must stop watching porn movies, in those movies nothing is real, they take drugs to increase everything in them. You must stop masturbating frequently since you are living together now...  Read Full »

What medicine should I take for ejaculation while sleeping?

Query: Hi doctor, I am a 28 year old male. I am frequently ejaculating semen unknowingly while sleeping. It occurs at least twice in a month. I had siddha medicine a year before and it showed some improvement too. But, I discontinued. Now, I am not getting proper sleep. My left hand is trembling some time....  Read Full »


Dr. Nidhi Jain

Answer: Hi, Welcome to icliniq.com. Do you have some problem in your sexual life? Did you masturbate? If yes, then how frequently? How many hours you sleep at night daily? How your mood remains all the time? Revert back with the answers for the above questions to a sexologist online --> https://www.icl...  Read Full »

Are sexual fantasies common in young men and women?

Query: Hello doctor, I am a young woman, and I have a question concerning sexual fantasies. I have always been sexually open, and I was never ashamed of any of my fantasies during self-pleasure. Even when I had a pretty weird fantasy like cheating or having sex with an older man, I was never concerned ab...  Read Full »


Dr. J. N. Naidu

Answer: Hi, Welcome to icliniq.com. Sexual fantasies are common in young men and women. There is nothing unusual about it. Some are open about it, and others are not so open. Fantasies are random thoughts in nature. When you had random fantasies about older men, thought about your mother was also random. ...  Read Full »

Suggest medicine to lift my mood after drug-induced psychosis.

Query: Hello doctor, Currently, I am not able to feel excitement, pleasure, or joy. Also, my sex drive is low, and I find it hard to get aroused. I have experienced two drug-induced psychosis. The medication I am currently on is Effexor 225 mg and Zyprexa 2.5 mg. Previously I was on Lexapro 40 mg, and I fe...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Effexor (Venlafaxine) at 225 mg dose can cause a reduction in sex drive. But this dose is necessary for you to control depression symptoms. Your mood is persistently low despite adequate doses, so either one or more antidepressants should be added, or the dose of Eff...  Read Full »

Before marriage, I was doing hand masturbation, and now I could not satisfy my wife. Why?

Query: Hello doctor, I am 28-year-old male with a height of 174 centimeter and weight 65 kilograms. I was married recently. Earlier I was having hand practice and now after marriage I could not satisfy my wife. Will you please guide me how I can recover naturally? I am not addicted to any alcohol and not e...  Read Full »


Dr. Jaydeep Tripathy

Answer: Hello, Welcome to icliniq.com. I am glad to assist you. Masturbation is a healthy process that does not cause long-term harm to the body. Only excessive masturbation, like 7 to 8 times per week, can lead to premature ejaculation in the future, which can affect married life. First, I would advise you...  Read Full »

Can excess masturbation be the reason for not feeling anything during intercourse?

Query: Hello doctor, I am a 23 years old female, and I would like to get advice on my health problems. I started masturbating when I was 12 years old, and I stopped it at the age of 18. That time, I never used to penetration. The only thing that I did was to rub my clitoris until I orgasm. The first time I...  Read Full »


Dr. Sujata Mittal

Answer: Hi, Welcome to icliniq.com. Please do not panic. 1. First is to reduce the frequency of contacts. Too much of indulgence wastes the substances of reproductive fire, which are made after final metabolism of nutrition. 2. Take very good diet of vegetable, raw fruits, and nuts. Adopt good regime of ex...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.